# SDR A6WA202104067735

- Difficulty date: March 13, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,827 hours, 41,792 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31113
- Condition: Damaged
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARK COMMON TO FLOOR STRUCTURE WEB AT FS364.00+8 AND LBL28  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED TOOL MARK ON FLOOR STRUCTURE WEB AT FS364.00+8 AND LBL28 WITH BLEND  DIMENSIONS OF 0.600Ï¿½L X 0.500Ï¿½W X 0.027Ï¿½D WITH A REMAINING THICKNESS OR 0.023Ï¿½ FROM THE ORIGINAL THICKNESS OF 0.050Ï¿½. BLEND FOUND OUT OF LIMITS, REF CRJ SRM  53-00-00 REV 38. REMOVED FLOOR BEAM FROM FS364.00 TO FS379.00 LBL28. DISCOVERED 3 ADDITIONAL TOOL MARKS AFTER REMOVAL OF FLOOR BEAM, 1) 0.3Ï¿½L X 0.1Ï¿½W X 0.001Ï¿½D, 2) 0.3 Ï¿½L  X 0.2Ï¿½W  X 0.001Ï¿½D, 3) 0.7Ï¿½L  X  0.4Ï¿½W X 0.004Ï¿½ D. BLENDED ALL TOOL MARKS TO A SMOOTH CONTOUR, HFEC PERFORMED AT ALL BLENDED AREAS WITH NO INDICATIONS. REPAIRED FLOOR STRUCTURE FROM FS364.00 TO FS379.00 AND REINSTALLED  REF MHI REO 601R-53-21-3427 REV Ï¿½ DATED 2021-04-03.
